# SDR QMLA2016103016119

- Difficulty date: October 30, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N911MZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7098
- Aircraft time: 13,733 hours, 52,973 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: B-Nut
- Condition: Leaking
- Location: Engine Fuel Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE PILOT AND MEDICAL CREW SMELLED A STRONG FUEL ODOR WITHIN THE CABIN OF THE AIRCRAFT.  THE MECHANIC WAS CALLED OUT TO INSPECT THE AIRCRAFT AND FOUND A FUEL LINE FROM THE PUMP ON THE ENGINE SIDE UNDER TORQUED.  TORQUED THE B-NUT, AND ACCOMPLISHED A GROUND RUN WITH THE PILOT.  NO ADDITIONAL DEFECTS NOTED.
